On Distributions of Exceedances Based on Generalized Order Statistics

Articles > Article ยท 2007

Authors: Ismihan Bairamov, Halil TANIL

Communications in Statistics - Theory and Methods, Journal Indexed in SCI Expanded, International, WoS, 2007, vol 36, pp 1479-1491

DOI: 10.1080/03610920601077246

Summary

Distributions of exceedance statistics based on generalized order statistics are obtained for a random threshold model. The ordinary order statistics, progressively Type-II right censored order statistics and record values are considered as special cases. The results obtained in the article imply many results on exceedance statistics for the variety of models of ordered random variables.

View details